Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Headache, fever, shivering. Taking paracetamol, drinking cold water. Treatment?

My son has come home, after being out in the sun today, feeling very poorly. He is 7 years old. He has a really bad headache and a temperature of 40 still, despite having paracetamol 2 hours ago, and driinking lots of cold water. His body is hot but he is shivering with cold. He is very tired but is watching tv and eating ok. I cant seem to lower his temperature any lower and wondered if it was ok for him to go to sleep? He does not have sunburn anywhere.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that your son is having headache, fever with shivering.
These symptoms indicate infective etiology.
He continue to take paracetamol to decrease the fever but he needs evaluation to find out the underlying cause by simple blood tests and clinical examination.
Hence I advice you to consult your doctor for examination to find out the underlying cause and treatment accordingly.

Thank you
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor